# SDR ASAA2017111022522

- Difficulty date: November 10, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 13,793 hours, 4,608 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FAILED. GROUNDED - YES. COULD NOT DUPLICATE. REF FIM 34-61 TASK 836, TEST PASSED. NO HISTORY 90 DAYS. THIS CLEARS MEL 34-36J.
